Some Results on Transversals of Families of Subsets.
Monatshefte für Mathematik, Tome 71 (1967), pp. 446-451
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1967__71_177401,
author = {J.S. Pym},
title = {Some {Results} on {Transversals} of {Families} of {Subsets.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {446--451},
year = {1967},
volume = {71},
zbl = {0189.29602},
url = {http://geodesic.mathdoc.fr/item/MOMA_1967__71_177401/}
}
J.S. Pym. Some Results on Transversals of Families of Subsets.. Monatshefte für Mathematik, Tome 71 (1967), pp. 446-451. http://geodesic.mathdoc.fr/item/MOMA_1967__71_177401/